# SDR DALA201912237495

- Difficulty date: December 20, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 60,201 hours, 19,531 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT ENTRY DOOR WOULD NOT CLOSE.  OPENED AND CLOSED DOOR FROM THE INSIDE SECURED DOOR WITH NO OBJECTS NOTED IAW AMM 52-70.
